# SDR SWAA031447

- Difficulty date: June 27, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 60,953 hours, 65,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIP CRACKED AT BS 500B, STR 16L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
